SciELO - Scientific Electronic Library Online

 
vol.82 número3Pesquisa de Mycobacterium leprae em biópsias de mucosa oral por meio da reação em cadeia da polimeraseLúpus eritematoso sistêmico bolhoso na infância: relato de caso índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais Brasileiros de Dermatologia

versão impressa ISSN 0365-0596versão On-line ISSN 1806-4841

Resumo

UE, Ana Paula Fusel de et al. Antihistaminic-induced gynecomastia in chronic urticaria treatment. An. Bras. Dermatol. [online]. 2007, vol.82, n.3, pp.253-256. ISSN 1806-4841.  http://dx.doi.org/10.1590/S0365-05962007000300007.

Antihistaminic drugs are very commonly used in dermatological practice, and are the first-line therapy to chronic urticaria. The commonest side effects are related to the central nervous system. Gynecomastia, in turn, may be due to a myriad of disorders, including the use of medication. The case of H1 antihistaminic-induced gynecomastia in a patient undergoing chronic urticaria treatment is reported. Radiological and laboratorial investigations discarded other possible causes for the gynecomastia, which disappeared after removal of the medication. Antihistaminic-related side effects, including gynecomastia, are discussed.

Palavras-chave : Gynecomastia; Histamine antagonists; Urticaria.

        · resumo em Português     · texto em Português     · Português ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons